| Catalog Number |
300-30-06 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Limb Fracture (4518)
| Date of Event |
05/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During surgery, a patient had a greater tuberosity and anterior glenoid wall fracture.The patient had severe osteoporosis.The event was not related to the device.The event was related to the procedure.The greater tuberosity was sutured.The outcome is continuing.
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-31-36 - glenosphere, 36mm: (b)(6).320-35-02 - small superior augment glenoid plate: (b)(6).322-10-00 - humeral adapter tray, +0: (b)(6).322-36-00 - 145-deg pe 36mm hum liner +0: (b)(6).521-78-31 - threaded pin size 2.6 collarless 2pk: (b)(6).531-55-88 - ergo gps 3.2mm drill kit sterile: (b)(6).315-35-00 - glnd kwire: (b)(6).315-35-00 - glnd kwire:(b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: (b)(6).
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.